MathSciNet Relay Station
MathSciNet bibliographic data
MR1954264 (2004a:53112) 53D45 (57R17 57R57)
Ionel, Eleny-Nicoleta; Parker, Thomas H. Relative Gromov-Witten invariants. Ann. of Math. (2) 157 (2003), no. 1, 45–96.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement